# SDR NAFA20030001

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,993 hours
- Engine: Pwa R2800CB3
- Engine time: 2,044 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: AUBURN283
- Condition: Overheated
- Location: Engine
- Part time: 379 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACK FIRING.  REPLACED NR 18 CYLINDER FRONT AND REAR SPARK PLUGS.
